# SDR HALA2009101400462

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 29,104 hours, 5,583 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - WX SYST EICAS MSG ON STATUS PAGE.  REALIGNED IRU"S AND RECYCLED CB"S - PERFORMED TASK 34-43-00-715-001. OPS WX RADAR TEST AND PASSED AND CHECKED GOOD - EICAS MSG DID NOT RETURN- OK TO CONTINUE.
